2 doctors weighed in:
Does the nuvaring cause constipation or problems going to the bathroom ?
2 doctors weighed in

Dr. Kimberly Kuncl
Obstetrics & Gynecology
1 doctor agrees
In brief: Unlikely but maybe.
Hormones, in general, can impact the gastrointestinal system. The natural cycle without medication can as well.
It's unlikely that the NuvaRing specifically would cause costipation but if someone were susceptible, it could contribute. The fact that it is in the vagina and above the rectum would not lead to constipation.

In brief: Unlikely but maybe.
Hormones, in general, can impact the gastrointestinal system. The natural cycle without medication can as well.
It's unlikely that the NuvaRing specifically would cause costipation but if someone were susceptible, it could contribute. The fact that it is in the vagina and above the rectum would not lead to constipation.
Dr. Kimberly Kuncl
Dr. Kimberly Kuncl
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors